# SDR SIMA201007002

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 18,611 hours, 13,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341755
- Condition: Cracked
- Location: Fuselage
- Part time: 18,611 hours, 13,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND FRAME S280 ON THE LEFT SIDE TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT SIDE FRAME AT FRAME 280 IAW EO CR53MR-119R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
